# SDR SWAA2024020633230

- Difficulty date: December 18, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL FWD CORNER DELAMINATED @ STA 767 RBL 25<[01] FOUND MAIN CABIN FLOOR PANEL AT STA 767 RBL 25 (242MF) OUT LIMITS PER B737-700 SRM 53-00-50-2R-1. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 242MF PER B737-700 AMM 53-21-00-000-801 AND 53-21-00-400-801;[02] VERIFIED 1.
